# SDR DL76G070250

- Difficulty date: March 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 38,438 hours, 5,774 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 8 BRAKE TEMP READ SEVEN AFTER PARKING.  REPLACED BRAKE ASSY.  LEAK AND OPS CK C/W GOOD.  PERFORMED AXLE HI-TEMP INSPECTION.  NO DEFECTS FOUND ON AXLE.
